IJPAM: Volume 30, No. 4 (2006)


Maryam Yaghoubi$^1$, S.B. Nimse$^2$
$^1$Department of Mathematics
University of Pune
C/6, Mantri 1, Panchawati, Pune, 411008, INDIA
e-mail: yaghoobim@yahoo.com
$^2$College of Commerce and Science
Ahmednagar, INDIA
e-mail: dr.sbnimse@rediffmail.com

Abstract.In this paper we present a theory of fuzzy uniform space in the style of Weil which is equivalent to the ones of Hutton [5] and we show that every (weil) uniformity $(\cU)$ on a set $X$ corresponds a fuzzy uniformity $(\cE)$ and we show that to every fuzzy weil uniformity $(\cE)$ on $X$ corresponds a uniformly $(\cU)$.

Received: June 26, 2006

AMS Subject Classification: 54A40, 06D20

Key Words and Phrases: Weil entourages, fuzzy uniformity, fuzzy Weil uniformity

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2006
Volume: 30
Issue: 4